Skip to main content
Presentation
A Note on the Computable Categoricity of l(p) Spaces
Lecture Notes in Computer Science
  • Timothy H. McNicholl, Iowa State University
Document Type
Conference Proceeding
Conference
11th Conference on Computability in Europe (CiE 2015)
Publication Version
Submitted Manuscript
Link to Published Version
http://dx.doi.org/10.1007/978-3-319-20028-6_27
Publication Date
1-1-2015
DOI
10.1007/978-3-319-20028-6_27
Conference Title
Evolving Computability
Conference Date
June 29-July 3, 2015
Geolocation
(44.4267674, 26.102538399999958)
Abstract
Suppose that p is a computable real and that p >= 1. We show that in both the real and complex case, l(p) is computably categorical if and only if p = 2. The proof uses Lamperti's characterization of the isometries of Lebesgue spaces of sigma-finite measure spaces.
Comments

This is a manuscript of a proceeding published as McNicholl, T., A Note on the Computable Categoricity of l(p) Spaces, Evolving Computability, Proceedings of the 11th Conference on Computability in Europe, Lecture Notes in Computer Science, 9136 (2015): 268, doi: 10.1007/978-3-319-20028-6_27. Posted with permission. The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-319-20028-6_27.

Copyright Owner
Springer International Publishing Switzerland
Language
en
File Format
application/pdf
Citation Information
Timothy H. McNicholl. "A Note on the Computable Categoricity of l(p) Spaces" Bucharest, RomaniaLecture Notes in Computer Science Vol. 9136 (2015) p. 268 - 275
Available at: http://works.bepress.com/timothy-mcnicholl/31/